# SDR QXEA200601220

- Difficulty date: May 11, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 15,568 hours, 22,647 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82970009115
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PDX-ON FLIGHT 2228, RETURNED TO GATE.  AFTER PUSHBACK AND WHEN PARKING BRAKE WAS RELEASED NR 1 HYDRAULIC PUMP CAUTION ILLUMINATED.  NR 1 HYDRAULIC QUANTITY WENT TO ZERO.  THE HYDRAULIC FLUID LEAKING ALL OVER NR 2 MAIN GEAR.  MAINTENANCE INSPECTED NR 2 WHEEL WELL AREA AND FOUND HYDRAULIC LINE BETWEEN ANIT-SKID VALVE AND QUANTITY LIMITING VALVE CRACKED.  REMOVED AND REPLACED NEW FABRICATED HYDRAULIC LINE.  PRESSURIZED NR 1 SYSTEM.  NO LEAKS NOTED.  AIRCRAFT RETURNED TO SERVICE.
